RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 2, Pages 352–369 (Mi izv1807)  

In the structure of exceptional sets of entire curves

V. P. Petrenko


Abstract: Let $\vec G(z)=\{g_1(z),…,g_p(z)\}$ be a $p$-dimensional entire curve, $D(\vec G)=\{\vec a:\delta(\vec a,\vec G)>0\}$, $V(\vec G)=\{\vec a:\Delta(\vec a,\vec G)>0\}$ and $\Omega(\vec G)=\{\vec a:\beta(\vec a,\vec G)>0\}$ its sets of deficient values and set of positive deviations. This paper is devoted to an investigation of the structure of $D(\vec G)$, $V(\vec G)$ and $\Omega(\vec G)$ without any supplementary assumption that the vectors belong to a fixed admissible system. The main result shows that these sets are exceptional in a certain sense.
Bibliography: 11 titles.

Full text: PDF file (1131 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:2, 335–352

Bibliographic databases:

UDC: 517.53
MSC: Primary 30A70; Secondary 30A66, 30A96
Received: 21.08.1975

Citation: V. P. Petrenko, “In the structure of exceptional sets of entire curves”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977), 352–369; Math. USSR-Izv., 11:2 (1977), 335–352

Citation in format AMSBIB
\Bibitem{Pet77}
\by V.~P.~Petrenko
\paper In the structure of exceptional sets of entire curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 2
\pages 352--369
\mathnet{http://mi.mathnet.ru/izv1807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477052}
\zmath{https://zbmath.org/?q=an:0366.32004|0378.32003}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 2
\pages 335--352
\crossref{https://doi.org/10.1070/IM1977v011n02ABEH001720}


Linking options:
  • http://mi.mathnet.ru/eng/izv1807
  • http://mi.mathnet.ru/eng/izv/v41/i2/p352

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:133
    Full text:40
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020